| Model Number |
LUCAS 3 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device would not provide automatic chest compressions.In this state the device would not be able to perform automated chest compressions, if needed.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.This issue is patient related; however there was no adverse event reported.